HOW OFTEN MUST URBANOL 10MG BE TAKEN? EVERYDAY OR ONLY WHEN NEEDED?
Was this helpful?0
Will Zolpihexal cause hair loss? Ive been on it since May and experiencing alot of hair loss. And does it affect memory loss? I see its mentioned on this site :(
Was this helpful?0
Last June I started coming off Lamotrigine I was on 125mg per day to stabilise my moods. I suffer from anxiety, depression, ocd, bpd, It did help at the start and pushed me to do things, but then it would wear off and I was told to keep increasing, but it started to effect my liver, my depression got worse, sweating, jewellery going black, and a few other things and I wanted to come off it. I slowly decreased it but as I was I started to get the shakes, upper torso and hands. The psychiatrist put me on Zyprexa to help with the withdrawals and also Benztropine for the shaking/tremours. I was having too many suicidal thoughts so I came off Zyprexa, but I still had the shakes. The doctor then put me on Valdoxan (Anti depressant) but that ended up putting me on the couch and I couldn't do anything and I still had the shakes. Then he put me on Deralin 40 (Propranolol) spelt that wrong, 2 x 40mg tablets per day. That took the shaking away but I slept all day. Then he told me to take it to 20mg, I still slept and I found my hair was falling out so he told me to stop and start back on the Valium 2 x 5mg per day. As I'm very sensitive to meds but they would stop the shaking but not for long. I ended up in December putting myself back on Lamotrigine after coming off them in Aug but I'm still shaking even after trying all the medication. Now the Psychiatrist has told me to go back on the Prop (Deralin) 20mg per day but it makes me tired, then I was told 10mg in the morning and 10mg at night but 10mg in the morning doesn't stop the shaking, then if I take another 10mg I'm tired, so I'm at a loss as to what to do and my hair keeps falling out and comes out in small chunks when I wash it and it scares me. I've had an MRI and it's all good. Is my brain craving more of the Lamotrigine now? I'm handling things ok on 50mg per day so I really didn't want to increase it but if I do will it stop the shaking? I just can't function and dread getting up as I know as soon as I do the shaking starts all over again. I can't drive, write or do anything whilst I'm shaking. Even the 2mg of Benztropine makes me drowsy. It stops the inside tremours but not the outside shaking. I have to just lye down and try to sleep until it passes. I can't keep doing that every day.
I was also told to take 10mg Deralin in the am and 10mg pm but as I mentioned 10mg doesn't stop the shaking. I honestly don't know what to do anymore and my doctor doesn't like giving me valium all the time. I did feel better taking that but again the valium didn't hold the shaking off for long. Now the Psychiatrist says it's not the Lamotrigine that caused the shaking and I need to see a Neurologist, but the MRI came up ok, or I've been told that now my anxiety isn't suppressed it's coming out full blown and I need a psychologist again, but I've been there and done that. I'm at a loss and this is making my depression even worse. Hope you have some advise as I'm over 3 Psychiatrist, 3 different opinions, docs etc and I don't know what to do. An I don't want to lose anymore hair. I've researched that there are alternatives to Deralin 40 (Prop) or Clobazam (not sure if my doc will prescribe it) or calcium blockers or if I should just go back to the valium but again my doctor doesn't like prescribing it but I also want to know how long the shaking will go on for or whether my brain will get used to the 50mg Lamotrigine and stop, but at this point it's been 9 months and still shaking. From June 2016 - August 2016 shaking and stopped Lamotrigine. Dec 2016 started Lamotrigine again and still shaking.